Alert archive / South Dakota / Tornado Warnings in 2015

Tornado Warning 13, NWS Rapid City, SD

June 21, 2015Ziebach County, South Dakota

NWS Rapid City, SD issued this tornado warning at Jun 21, 2015, 8:57 PM MDT for Ziebach County, South Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 8:57 PM MDT (02:57 UTC)
Expired
Jun 21, 2015, 9:44 PM MDT
In force
47 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Ziebach County, SD

The radar

The Rapid City radar (KUDX), 154 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:57 PM MDTTornado WatchSPC5 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1709 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1709 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.5
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WFUS53 KUNR 220257
TORUNR
SDC137-220400-
/O.NEW.KUNR.TO.W.0013.150622T0257Z-150622T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
857 PM MDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN ZIEBACH COUNTY IN WEST CENTRAL SOUTH DAKOTA...

* UNTIL 1000 PM MDT
    
* AT 857 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR GLAD VALLEY...OR 22 MILES NORTHWEST OF
  DUPREE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  THUNDER BUTTE AROUND 920 PM MDT.
  BEAR CREEK AROUND 950 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4508 10149 4499 10134 4506 10147 4530 10199
      4544 10190 4544 10147
TIME...MOT...LOC 0257Z 301DEG 26KT 4533 10183 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

AWARD
3 follow-up statements
098 
WWUS53 KUNR 220315
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
915 PM MDT SUN JUN 21 2015

SDC137-220400-
/O.CON.KUNR.TO.W.0013.000000T0000Z-150622T0400Z/
ZIEBACH SD-
915 PM MDT SUN JUN 21 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHWESTERN ZIEBACH COUNTY...
    
AT 914 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR THUNDER BUTTE...OR 17 MILES NORTH OF DUPREE...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  THUNDER BUTTE AROUND 925 PM MDT.
  BEAR CREEK AROUND 955 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4505 10144 4526 10190 4543 10179 4542 10147
      4508 10149
TIME...MOT...LOC 0314Z 297DEG 26KT 4529 10173 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

AWARD
261 
WWUS53 KUNR 220326
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
926 PM MDT SUN JUN 21 2015

SDC137-220400-
/O.CON.KUNR.TO.W.0013.000000T0000Z-150622T0400Z/
ZIEBACH SD-
926 PM MDT SUN JUN 21 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTH
CENTRAL ZIEBACH COUNTY...
    
AT 925 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR THUNDER BUTTE...OR 13 MILES NORTH OF DUPREE...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL ZIEBACH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4522 10175 4540 10162 4540 10147 4511 10149
TIME...MOT...LOC 0325Z 301DEG 26KT 4525 10163 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

AWARD
732 
WWUS53 KUNR 220344
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
944 PM MDT SUN JUN 21 2015

SDC137-220354-
/O.CAN.KUNR.TO.W.0013.000000T0000Z-150622T0400Z/
ZIEBACH SD-
944 PM MDT SUN JUN 21 2015

...THE TORNADO WARNING FOR NORTH CENTRAL ZIEBACH COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FOR
WEST CENTRAL SOUTH DAKOTA.

LAT...LON 4522 10175 4540 10162 4540 10147 4511 10149
TIME...MOT...LOC 0342Z 301DEG 26KT 4509 10124 

$$

AWARD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:37 PM MDT, 6 hours 20 minutes earlier.

Area forecast discussion, Jun 21, 2:37 PM MDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
237 PM MDT SUN JUN 21 2015

.SHORT TERM...THIS EVENING THROUGH MONDAY NIGHT
ISSUED AT 232 PM MDT SUN JUN 21 2015

UPPER FLOW REMAINS FAIRLY ZONAL WITH SLIGHT RIDGING OVER THE
NORTHERN PLAINS...WITH NEXT SHORTWAVE TROUGH MOVING INTO MT FROM
CANADA. SURFACE LOW IS OVER WYOMING...AND WITH HIGH PRESSURE TO
THE EAST...BREEZY SOUTHERLY WINDS ARE ADVECTING IN WARM AND MOIST
AIR. TEMPS ARE CURRENTLY IN THE 70S TO LOWER 80S...WITH DEW
POINTS IN THE 60S. SHOWERS ARE POPPING UP LONG THE MT/ND BORDER.

UPPER JET AND SHORTWAVE WILL APPROACH THE NORTHERN PLAINS THIS
EVENING...WITH THE BEST FORCING/UPPER DIVERGENCE ACROSS ND. MLCAPE
NEAR 4000 J/KG AND 70KTS OF 0-6KM SHEAR DEVELOP ACROSS NORTHWEST
SD/SOUTHWEST WY BY THIS EVENING. THERE IS MINIMAL CIN ACROSS ND INTO
NORTHWEST SD...WITH INCREASING VALUES FARTHER SOUTH. MODELS ARE IN
GOOD AGREEMENT ON THUNDERSTORMS DEVELOPING ACROSS WESTERN ND THIS
AFTERNOON AND STAYING MAINLY TO THE NORTH THROUGH EARLY EVENING.
THEN AS THE SURFACE LOW INTENSIFIES OVER WESTERN SD TONIGHT...THETA-
E ADVECTION WILL INCREASE AHEAD OF THE LOW. THUNDERSTORMS ARE
EXPECTED TO DEVELOP NORTH AND EAST OF THE LOW /NORTHWESTERN INTO
CENTRAL SD/ LATE THIS EVENING AND QUICKLY PUSH EASTWARD OVERNIGHT AS
STORM MOTION INCREASES NEAR 40 KTS. LARGE HAIL...STRONG WINDS...AND
HEAVY RAIN ARE POSSIBLE...AND PERHAPS AN ISOLATED TORNADO. COOLER
AIR WILL MOVE IN BEHIND THE LOW...AND SO LOWS TONIGHT WILL RANGE
FROM THE LOWER 50S ACROSS NORTHEASTERN WY TO THE UPPER 60S IN SOUTH
CENTRAL SD.

HIGH PRESSURE MOVES OVER THE REGION MONDAY. A DRY DAY IS EXPECTED
UNDER PARTLY CLOUDY SKIES AND HIGHS MAINLY IN THE 70S. NORTHWESTERLY
WINDS WILL BE BREEZY ACROSS THE SD PLAINS...AND THEN GRADUALLY SHIFT
SOUTHEASTERLY OVERNIGHT AS THE HIGH MOVES SOUTH. A LITTLE THETA-E
ADVECTION COMBINED WITH A VERY WEAK UPPER WAVE MAY RESULT IN A FEW
SHOWERS AND THUNDERSTORMS OVER THE AREA MONDAY NIGHT. HOWEVER...CAPE
IS MINIMAL AND DO NOT EXPECT STORMS TO BECOME SEVERE.

.LONG TERM...TUESDAY THROUGH SUNDAY
ISSUED AT 232 PM MDT SUN JUN 21 2015

SEMI-FLAT PROGRESSIVE WESTERLY FLOW WILL CONTINUE
THROUGH MUCH OF THE EXTENDED. THIS WILL SUPPORT NEAR DAILY CHANCES
FOR SHRA TS AS SMALL SCALE MID LEVEL IMPULSES TRAVERSE THE REGION.
HOWEVER...TIMING OF LOW AMPLITUDE IMPULSES IN FAST WESTERLY FLOW
PRECLUDE FAVORING ANY DRY PERIODS MOST OF NEXT WEEK. INDICATIONS FOR
MASSIVE WESTERN NOAM RIDGING PER EASTERN PAC TOUGHING...WITH
DOWNSTREAM RIDGING OVER THE EASTERN NOAM REMAIN TOWARD NEXT WEEKEND.
THIS WOULD SUPPORT WARMER AND DRIER CONDS BY NEXT WEEKEND. HOWEVER
THE REGION LOOKS TO REMAIN ON THE EDGE OF THE RIDGE WITH POTENTIAL
NW FLOW IMPULSES AFFECTING THE FA. THIS WOULD FAVOR A WESTERN BIAS
TO ANY LARGE SCALE RIDGING...ESP GIVEN ONGOING MOIST SFC CONDS WHICH
WOULD TEND TO SUPPORT A POSITIVE FEEDBACK MECHANISM. RETAINED NEAR
DAILY CHANCES FOR SHRA/TS ALTHOUGH DID LEAVE SUNDAY DRY WHERE THE
STRONGEST INDICATIONS FOR DEEP LAYER RIDGING EXISTS. TEMPS WILL
REMAIN SEASONAL TO ON THE COOL SIDE OF NORMAL MOST OF NEXT
WEEK...WITH WARMER WEATHER LOOKING ON TRACK FOR NEXT WEEKEND.

FAST FLOW WILL REMAIN ALOFT SUPPORTING AMPLE SHEAR WITH ANY PASSING
IMPULSE. THIS COUPLED WITH AMPLE RESIDUAL MOISTURE PER MOIST
CONDITIONS WILL SUPPORT A SEVERE THREAT WITH ANY SYSTEM. THIS WILL
BE THE CASE TUE BEHIND A LIFTING WARM FRONT. NE WY AND WESTERN SD
WILL SEE INCREASING CAPE WITH 1-2 KJ/KG EXPECTED BY LATE
AFTERNOON/EVENING. 50-60 KNOTS OF 0-6 KM BULK SHEAR WILL BE MORE
THAN AMPLE FOR A FEW SUPERCELLS AS A STRONGER IMPULSE ADVECTS
THROUGH.

&&

.AVIATION...FOR THE 18Z TAFS THROUGH 18Z MONDAY
ISSUED AT 232 PM MDT SUN JUN 21 2015

THERE IS ANOTHER CHANCE OF THUNDERSTORMS OVER NORTHWESTERN SOUTH
DAKOTA LATE THIS AFTERNOON WITH A BETTER CHANCE OF SHOWERS AND
THUNDERSTORMS OVER MUCH OF THE FORECAST AREA TONIGHT. MAINLY VFR
CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS POSSIBLE NEAR ANY
SHOWERS OR THUNDERSTORMS. MVFR CIGS ARE ALSO POSSIBLE ACROSS NW SD
BEHIND A TS COMPLEX EXPECTED TO PROGRESS SE THROUGH THE AREA
TONIGHT. GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT
THAT WILL ADVECT THROUGH THE AREA TONIGHT...WITH GUSTY WINDS
CONTINUING ON THE SD PLAINS MOST OF MONDAY.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

SHORT TERM...POJORLIE
LONG TERM...JC
AVIATION...JC
Hazardous weather outlook, Jun 21, 6:09 AM MDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
609 AM MDT SUN JUN 21 2015

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-221300-
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY-
SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-
CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-SHANNON-
JACKSON-BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHERN CAMPBELL-
SOUTHERN CAMPBELL-WESTERN CROOK-WYOMING BLACK HILLS-WESTON-
NORTHEASTERN CROOK-
609 AM MDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTHEAST WYOMING AND MUCH OF WESTERN SOUTH DAKOTA LATE THIS
AFTERNOON INTO TONIGHT. THERE IS AN ENHANCED RISK OF SEVERE STORMS
TONIGHT ACROSS NORTHWESTERN SOUTH DAKOTA. THESE STORMS COULD
PRODUCE LARGE HAIL...DAMAGING WIND GUSTS...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FOR THE UPCOMING WEEK...ADDITIONAL WEATHER DISTURBANCES WILL
BRING CHANCES FOR THUNDERSTORMS THROUGH AT LEAST FRIDAY...WITH A
FEW STRONGER STORMS POSSIBLE...MAINLY DURING THE LATE AFTERNOON
AND EVENING HOURS. THERE WILL BE A SLIGHT RISK OF SEVERE STORMS
ACROSS THE BLACK HILLS AREA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Local storm report, Jun 21, 6:34 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
634 PM MDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             9 NE LADNER             45.93N 103.60W
06/21/2015  E1.00 INCH       HARDING            SD   TRAINED SPOTTER

            LASTED 5 MINUTES

&&

ME
Local storm report, Jun 21, 7:11 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
711 PM MDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FUNNEL CLOUD     7 SW LODGEPOLE          45.75N 102.78W
06/21/2015                   PERKINS            SD   TRAINED SPOTTER

&&

ME
Local storm report, Jun 21, 8:32 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
832 PM MDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             8 ESE MEADOW            45.49N 102.06W
06/21/2015  E2.00 INCH       PERKINS            SD   TRAINED SPOTTER

&&

ME
Local storm report, Jun 21, 8:34 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
834 PM MDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             7 SE MEADOW             45.46N 102.11W
06/21/2015  E2.75 INCH       PERKINS            SD   TRAINED SPOTTER

            LASTED 15 MINUTES

&&

ME

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:41 PM MDTSevere Thunderstorm WarningUNRHarding, Perkins64 min
Jun 21, 6:59 PM MDTTornado WarningUNRPerkins31 min
Jun 21, 7:25 PM MDTTornado WarningUNRPerkins35 min
Jun 21, 7:49 PM MDTTornado WarningUNRPerkins26 min
Jun 21, 8:13 PM MDTTornado WarningUNRPerkins, Ziebach47 min
Jun 21, 9:59 PM MDTSevere Thunderstorm WarningUNRHarding, Perkins61 min
Jun 21, 10:41 PM MDTSevere Thunderstorm WarningUNRHarding, Perkins64 min
Jun 21, 10:53 PM MDTSevere Thunderstorm WarningUNRButte52 min
Jun 21, 11:16 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence, Meade44 min
Jun 21, 11:25 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence35 min
Jun 21, 11:41 PM MDTSevere Thunderstorm WarningUNRPerkins, Ziebach49 min
Jun 21, 11:49 PM MDTSpecial Weather StatementUNRLawrence26 min
Jun 21, 11:56 PM MDTSevere Thunderstorm WarningUNRButte, Meade, Pennington64 min
Jun 22, 12:08 AM MDTSevere Thunderstorm WarningUNRLawrence, Meade, Pennington22 min
Jun 22, 12:23 AM MDTSevere Thunderstorm WarningUNRHaakon, Jackson22 min
Jun 22, 12:30 AM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Meade, Pennington60 min
Jun 22, 1:11 AM MDTTornado WarningUNRHaakon16 min
Jun 22, 1:22 AM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Mellette53 min
Jun 22, 1:30 AM MDTSevere Thunderstorm WarningUNRTripp30 min
Jun 22, 2:15 AM MDTSevere Thunderstorm WarningUNRMellette, Todd, Tripp60 min
Jun 22, 8:17 AM MDTRiver Flood WarningUNRHaakon, Ziebach3 days

Nearby

Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.